MathSciNet Relay Station
MathSciNet bibliographic data
MR2509998 35J92 (35B33 35D30 35J25)
Li, Gongbao; Zhang, Guo Multiple solutions for the $p\& q$-Laplacian problem with critical exponent. Acta Math. Sci. Ser. B Engl. Ed. 29 (2009), no. 4, 903–918.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement